Asian Journal of Mathematics

A wall crossing formula of Donaldson-Thomas invariants without Chern-Simons functional

Young-Hoon Kiem and Jun Li

Full-text: Open access

Abstract

We prove a wall crossing formula of Donaldson-Thomas type invariants without Chern-Simons functionals.

Article information

Source
Asian J. Math., Volume 17, Number 1 (2013), 63-94.

Dates
First available in Project Euclid: 8 November 2013

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1383923436

Subjects
Primary: 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45] 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13}

Keywords
Donaldson-Thomas invariant wall crossing intrinsic blowup

Citation

Kiem, Young-Hoon; Li, Jun. A wall crossing formula of Donaldson-Thomas invariants without Chern-Simons functional. Asian J. Math. 17 (2013), no. 1, 63--94. https://projecteuclid.org/euclid.ajm/1383923436


Export citation